# SDR UALA2013061304051

- Difficulty date: June 13, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,864 hours, 10,020 cycles
- Engine: Pwa PW4090
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR OUTER SKIN HAS A DENT LOCATED 25 INCHES UP FROM BOTTOM, 3 INCHES FROM AFT EDGE AND APPROX 8 INCHES LONG.
